MathSciNet Relay Station
MathSciNet bibliographic data
MR1928076 14D06 (14C20 14E05)
Takayama, Shigeharu Iitaka's fibrations via multiplier ideals. Trans. Amer. Math. Soc. 355 (2003), no. 1, 37–47 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement